Bill, if you don't mind please e-mail that question in more detail I'm a little unsure of what your asking, I don't mind the question but just need a bit more detail. You can e-mail me at my office which is at ***@****.
Have a nice day.Dr. mike
3 weeks opiate free.Just had to say it! 21 days!
Hi, i am new here but not new the problem. I have been taking 6 ES vicodan since 1994. I took it to feel normal. After coming here a couple of weeks ago, it gave the courage to try to stop, something i thought about all the time but couldn't stand the w/d. I am down to 1/2 tablet per day but just can't seem to give that last little bit up. I feel it physically but wonder if the half life is long enough for that to be true or is psychological, not wanting to give up the last little bit and the w/d i am feeling is my own sneaky way of hanging on. I am so confused. Knowing i am not the only one who has this problem makes me feel better. I have hid this from everyone for so long...thanks for letting me share.
Just let me add, that i still have the bottle of 100 that i renewed(after weaning down to 1/2), just in case and it has several refils and i am in a mental fight with myself about not renewing them. This is a hard day. I have always gotten mine by Rx and didn't increase the dose over time. In discussing with my doctor my concern that i was addicted, he told me i didn't take enough to be addicited but yet, i felt withdrawal, which means to me i was? Thanks for the time
If you don't mind, I would like to ask you a question too.
How much tylenol does a person have to take over a period of time to development liver problems? I take tylenol pm every night and have for the past 12 years. Do you see a problem with that. What I am taking is 650mg of tylenol and the sleep aid in this is called Diphenhydramine (which is benadryl I think) Thank you in advance.
I was a user of IV dilaudid for about 2 months and also a user of Lortab for most of the past year and a half. I stopped the IV dilaudid about 4 weeks ago and began a taper with Lortab shortly there after. I was down to 40mg lortab a day and went cold turkey about 5 days ago. The worst of the physical withdrawls were about over as of yesterday afternoon, but I developed a migrain headache that would not stop. N/V the whole bit. I ended up in the local ER where they gave me Demerol 50mg and phenergan 25mg IV which did NOTHING for the headache. They then gave me 2mg of Dilaudid IV and when that didn't stop the H/A, I was given another 2mg of Dilaudid IV. After that, I was finally out of pain. I guess my tollerance is REALLY high from my abuse of opiates. To this point today I don't feel like the physical W/D symptoms are starting again and it has been almost 24 hours since I was given the Dilaudid. Do you think I am in for another W/D session in the near future or am I safe?
Please respond if you have a chance